Alert archive / California / Winter Storm Warnings in 2014

Winter Storm Warning 3, NWS Sacramento, CA

February 8, 2014

NWS Sacramento, CA issued this winter storm warning at Feb 8, 2014, 2:52 PM PST. It took effect at Feb 8, 2014, 10:00 PM PST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 8, 2014, 2:52 PM PST (22:52 UTC)
In effect from
Feb 8, 2014, 10:00 PM PST
Expired
Feb 9, 2014, 6:29 PM PST
In force
20 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

747 
WWUS46 KSTO 082252
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
252 PM PST SAT FEB 8 2014

.SNOW LEVELS ARE RISING ABOVE 7000 FEET THIS AFTERNOON AND EVENING
BEFORE DROPPING TO 6500 TO 7000 FEET SUNDAY MORNING. 

CAZ069-091100-
/O.CAN.KSTO.WS.W.0002.000000T0000Z-140209T0000Z/
/O.NEW.KSTO.WS.W.0003.140209T1200Z-140210T1200Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
252 PM PST SAT FEB 8 2014

...WINTER STORM WARNING IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST
MONDAY ABOVE 7000 FEET SOUTHWARD OF PLUMAS COUNTY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER
STORM WARNING ABOVE 7000 FEET FOR HEAVY SNOW AND SOME BLOWING
SNOW...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST MONDAY. THE
WINTER STORM WARNING FOR THE SIERRA NEVADA ABOVE 6000 FEET FOR
TODAY HAS BEEN CANCELLED.

* TIMING OF IMPACTS: RISING SNOW LEVELS TO ABOVE PASS LEVELS TODAY
  HAS DECREASED IMPACTS FOR THIS AFTERNOON AND TONIGHT. SNOW LEVELS
  WILL DIP AGAIN BETWEEN 6500 TO 7000 FEET SUNDAY MORNING.

* TIMING OF SNOW: PERIODS OF MODERATE TO HEAVY SNOW SUNDAY MORNING
  AND AFTERNOON WITH LIGHTER RATES SUNDAY NIGHT.

* LOCATIONS INCLUDE: DONNER PASS...ECHO SUMMIT...CARSON PASS.

* SNOW LEVELS/ACCUMULATIONS: AN ADDITIONAL 8 TO 18 INCHES ABOVE
  7000 FEET WITH UP TO 4 INCHES ABOVE 6500 FEET.

* WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS.

* IMPACTS: UNPREPARED TRAVELERS MAY EXPERIENCE VERY LONG DELAYS
  DUE TO SNOW NEAR THE SIERRA NEVADA CREST. CHAIN RESTRICTIONS
  PROBABLE.

* CONFIDENCE: HIGH THAT SNOW LEVELS WILL DROP SOMEWHAT BY SUNRISE
  SUNDAY. MODERATE CONFIDENCE IN SNOW AMOUNTS NEAR PASS LEVELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. MODERATE TO STRONG
WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR
IMPOSSIBLE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ068-090000-
/O.CAN.KSTO.WS.W.0002.000000T0000Z-140209T0000Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
252 PM PST SAT FEB 8 2014

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE
WINTER STORM WARNING VALID FOR TODAY.

SNOW LEVELS HAVE CLIMBED ABOVE MOST TERRAIN EXCEPT FOR LASSEN
PARK AREA.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JCLAPP
4 follow-up statements
150 
WWUS46 KSTO 090600
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1000 PM PST SAT FEB 8 2014

CAZ069-091800-
/O.EXT.KSTO.WS.W.0003.140209T0600Z-140210T1200Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
1000 PM PST SAT FEB 8 2014

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 AM PST MONDAY ABOVE
7000 FEET...

* TIMING OF IMPACTS: CURRENT SNOW LEVELS AROUND 7000 FEET WILL
  FALL TO 6500 FEET TOWARDS MORNING.

* TIMING OF SNOW: PERIODS OF MODERATE TO HEAVY THROUGH SUNDAY
  NIGHT.

* LOCATIONS INCLUDE: DONNER PASS...ECHO SUMMIT...CARSON PASS.

* SNOW LEVELS/ACCUMULATIONS: AN ADDITIONAL 10 TO 20 INCHES ABOVE 
  7000 FEET WITH UP TO 4 INCHES ABOVE 6500 FEET. 

* WINDS: SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS.

* IMPACTS: UNPREPARED TRAVELERS MAY EXPERIENCE VERY LONG DELAYS 
  DUE TO SNOW NEAR THE SIERRA NEVADA CREST. CHAIN RESTRICTIONS 
  PROBABLE. 

* CONFIDENCE: HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. MODERATE TO STRONG
WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR
IMPOSSIBLE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
870 
WWUS46 KSTO 091429
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
629 AM PST SUN FEB 9 2014

CAZ069-100030-
/O.CON.KSTO.WS.W.0003.000000T0000Z-140210T1200Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
629 AM PST SUN FEB 9 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY
ABOVE 7000 FEET...

* TIMING OF IMPACTS: SUNDAY MORNING SNOW LEVELS AROUND 7000 FEET
  WILL FALL TO 6500 FEET TOWARDS MONDAY MORNING.

* TIMING OF SNOW: PERIODS OF MODERATE TO HEAVY SNOW THROUGH
  SUNDAY NIGHT.

* LOCATIONS INCLUDE: DONNER PASS...ECHO SUMMIT...CARSON PASS.

* SNOW LEVELS/ACCUMULATIONS: AN ADDITIONAL 12 TO 18 INCHES ABOVE
  7000 FEET WITH UP TO 6 INCHES ABOVE 6500 FEET.

* WINDS: SOUTH 10 TO 15 MPH WITH GUSTS UP TO 35 MPH.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS.

* IMPACTS: UNPREPARED TRAVELERS MAY EXPERIENCE VERY LONG DELAYS
  DUE TO SNOW NEAR THE SIERRA NEVADA CREST. CHAIN RESTRICTIONS
  LIKELY TO CONTINUE THROUGH THE DAY AND INTO TONIGHT. 

* CONFIDENCE: HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE LIKELY.
MODERATE TO STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
791 
WWUS46 KSTO 092157
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
157 PM PST SUN FEB 9 2014

CAZ069-101200-
/O.CON.KSTO.WS.W.0003.000000T0000Z-140210T1200Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
157 PM PST SUN FEB 9 2014

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST MONDAY
ABOVE 7000 FEET WITH LIGHT ACCUMULATIONS DOWN NEAR 6000 FEET...

* TIMING OF IMPACTS: SUNDAY EVENING SNOW LEVELS AROUND 7000 FEET
  WILL FALL TO 6500 FEET TOWARDS MONDAY MORNING WITH MODERATE TO
  HEAVY SNOW WITH THE GREATEST INTENSITY BETWEEN 6 PM AND 10 PM
  PST. CONVECTIVE SHOWERS COULD DROP LOCAL SNOW LEVELS DOWN TO
  NEAR 6000 FEET.

* LOCATIONS INCLUDE: DONNER PASS...ECHO SUMMIT...CARSON PASS.

* SNOW LEVELS/ACCUMULATIONS: AN ADDITIONAL 6 TO 12 INCHES ABOVE
  7000 FEET WITH UP TO 4 INCHES NEAR 6500 FEET. LITTLE
  ACCUMULATION ABOVE 6000 FEET.

* WINDS: SOUTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS.

* IMPACTS: UNPREPARED TRAVELERS MAY EXPERIENCE VERY LONG DELAYS 
  DUE TO SNOW NEAR THE SIERRA NEVADA CREST. CHAIN RESTRICTIONS 
  LIKELY TO CONTINUE THROUGH THE DAY AND INTO TONIGHT. 

* CONFIDENCE: HIGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
LIKELY. MODERATE TO STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

JCLAPP
877 
WWUS46 KSTO 100229
WSWSTO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
629 PM PST SUN FEB 9 2014

.THE WINTER STORM WARNING HAS BEEN REPLACED BY A WINTER WEATHER
ADVISORY.

CAZ069-101200-
/O.CAN.KSTO.WS.W.0003.000000T0000Z-140210T1200Z/
/O.NEW.KSTO.WW.Y.0005.140210T0229Z-140210T1200Z/
WEST SLOPE NORTHERN SIERRA NEVADA-
629 PM PST SUN FEB 9 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM PST MONDAY ABOVE 7000 FEET...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW ABOVE 7000 FEET...WHICH IS IN EFFECT
UNTIL 4 AM PST MONDAY. THE WINTER STORM WARNING HAS BEEN
CANCELLED.

* TIMING OF IMPACTS: SNOW LEVELS AROUND 7000 FEET WILL FALL TO
  6500 FEET TOWARDS MORNING WITH MODERATE SNOW. CONVECTIVE
  SHOWERS COULD DROP LOCAL SNOW LEVELS DOWN TO NEAR 6000 FEET.

* LOCATIONS INCLUDE: DONNER PASS...ECHO SUMMIT...CARSON PASS.

* SNOW LEVELS/ACCUMULATIONS: AN ADDITIONAL 4 TO 8 INCHES ABOVE
  7000 FEET WITH UP TO 4 INCHES NEAR 6500 FEET. 

* WINDS: SOUTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS.

* IMPACTS: UNPREPARED TRAVELERS MAY EXPERIENCE VERY LONG DELAYS 
  DUE TO SNOW NEAR THE SIERRA NEVADA CREST. CHAIN RESTRICTIONS 
  LIKELY TO CONTINUE THROUGH THE DAY AND INTO TONIGHT. 

* CONFIDENCE: HIGH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this winter storm warning went out at Feb 8, 9:37 AM PST, 5 hours 15 minutes earlier.

Area forecast discussion, Feb 8, 9:37 AM PST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
937 AM PST Sat Feb 8 2014

.Synopsis...
Tropical moisture will continue to feed into northern California
bringing rain and higher elevation snow through the weekend.
Upper level ridging will bring a brief break in the wet pattern
late Monday and Tuesday before a wet pattern returns for the
middle and end of next week.

&&

The forecast is pretty wet at this point. A spotter from Kingvale
at 6100 feet reported 16 inches of snow, but also reported it
turned to rain last night. Current observations show the snow
level is between 6500 and 7000 feet this morning, and will
continue to climb today and into Sunday. According to the CALTRANS
web cam at Donner Summit (roughly 7200 feet), it is indeed still
snowing.

The forecast concern is where the main swath of heavier
precipitation will be located. The GFS and NAM both put the
greatest rainfall through the southern to central Sacramento
Valley. Models show the Sacramento region receiving 4 to 6 inches
of additional rain for now through Sunday, while areas north and
south receiving around 1 inch of additional rain. We are only
forecasting 2 to 3 inches the Sacramento area at this point. The
models had forecast 1 to 1.5 inches so far in the southern
Sacramento Valley, and we have only had around half an inch so
far. However, the main swath of moisture is set to move over this
area today...and satellite is showing this. We are coordinating
with the California-Nevada River Forecast Center, and may bump up
precipitation forecast amounts later.    JClapp

Previous Discussion...
A long fetch of tropical moisture continues to feed into northern
California this morning as it pushes over a relatively flat ridge
of high pressure over the west coast. A shortwave trough riding
over the ridge and into the north state has brought a batch
of heavier precipitation onto the coast this morning and this
heavier precipitation will be making its way across the state
today. Surface southerly pressure gradients continue to weaken
this morning bringing a decrease in the breezy southerly winds.
Wind speeds have dropped below advisory criteria and with
gradients expected to continue to flatten...wind advisory criteria
are not expected to be met over a significant area. Therefore...the
wind advisory for the central valley and delta has been cancelled.
Models show a continued feed of moisture and precipitation over
NorCal through the remainder of the weekend. Over the northern
most zones...snow levels have climbed to near 6000 feet and at
this elevation...snow will bring minimal impacts. Have therefore
cancelled the snow advisory for the Shasta area zone. The higher
elevations of the Sierra Nevada will continue to see snowfall
today. However, snow levels are rising there as well and should be
above 8000 feet by this evening. With snowfall and breezy
winds...have left winter storm warning in place above 6000 feet
today for the Sierra Cascade zones. Instability is limited and
cloud cover should remain fairly extensive so not expecting any
thunderstorms at this time through the weekend. Heavier showers
are likely however and will have to watch for possibility of
localized flooding especially over burn areas from last summer.

Upper ridging rebuilds over the west coast on Monday but not
significantly so can not rule out a continued threat of showers
over the mountains. May see a brief break in precip Monday night
as ridging pumps up just a bit. This break will be brief however
as next Pacific system pushes into the Pacific Northwest and
NORCAL bringing a returned threat of precipitation to the northern
zones.

.Extended Discussion (Wednesday through Saturday)

Moist quasi-zonal flow continues across the eastern Pacific
through the extended forecast period as a series of embedded vort
maxes track through Interior NorCal. As a result...periods of
precip will continue to be possible Wednesday into Saturday. Highs
in the Central Valley expected in the upper 50s to upper 60s with
lows mainly in the 40s. In the foothills and mountains...highs
forecast mainly in the 40s and 50s with lows from the 20s to 40s.

&&

.Aviation...
More rain and snow today, moderate to heavy at times, with moist
plume and shortwaves moving through the area. MVFR with areas of
IFR and local LIFR conditions over the valley and IFR/LIFR
conditions in the mountains with snow levels around 7000 ft.
Southerly surface winds 15-25 kts with gusts up to 35 kts in the
valley and southwest winds 20-35 kts and local gusts up to 55 kts
over the mountains.

&&

.STO Watches/Warnings/Advisories...
winter storm warning until 4 pm pst this afternoon above 6000
feet in the west slope northern sierra nevada...western plumas
county/lassen park.

&&
Hazardous weather outlook, Feb 8, 7:00 AM PST, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PST SAT FEB 8 2014

CAZ013>019-063-064-066>069-091500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PST SAT FEB 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

PACIFIC MOISTURE WILL CONTINUE TO FEED INTO NORTHERN CALIFORNIA
TODAY BRINGING MODERATE TO OCCASIONALLY HEAVY PRECIPITATION. SNOW
LEVELS WILL BE LOW ENOUGH TODAY SO THAT THE MAJOR SIERRA PASSES ARE
LIKELY TO BE IMPACTED.

* WINTER STORM WARNING.......SEE WWUS46 KSTO - WSWSTO FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

RAIN AND HIGHER ELEVATION SNOW WILL CONTINUE SUNDAY BUT SNOW LEVELS
WILL BE ABOVE PASS LEVELS. OTHERWISE...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE AT
WEATHER.GOV/SACRAMENTO

INTERACT WITH US VIA SOCIAL MEDIA AT
FACEBOOK.COM/NWS.SACRAMENTO
TWITTER.COM/NWSSACRAMENTO

In the hours before

Local storm report, Feb 8, 10:44 AM PST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1044 AM PST SAT FEB 8 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       2 SW CHICO              39.73N 121.84W
02/08/2014  M0.62 INCH       BUTTE              CA   TRAINED SPOTTER

            HEAVY RAIN DURATION 24 HOURS OBSERVER
            LOCATION CHICO

&&

NWS SACRAMENTO CA
IRIS SYSTEM
Local storm report, Feb 8, 10:46 AM PST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1046 AM PST SAT FEB 8 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       1 W CENTRAL VALLEY      40.68N 122.39W
02/08/2014  M2.00 INCH       SHASTA             CA   TRAINED SPOTTER

            HEAVY RAIN DURATION 24 HOURS OBSERVER
            LOCATION SHASTA LAKE

&&

NWS SACRAMENTO CA
IRIS SYSTEM
Local storm report, Feb 8, 10:47 AM PST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1047 AM PST SAT FEB 8 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     HEAVY SNOW       1 WSW KINGVALE          39.32N 120.45W
02/08/2014  M16.0 INCH       NEVADA             CA   TRAINED SPOTTER

            TURNED TO RAIN OVERNIGHT. 2.39" SWE 20" SNOW
            AT MOUNTAIN BASE HEAVY SNOW DURATION 24
            HOURS OBSERVER LOCATION KINGVALE

&&

NWS SACRAMENTO CA
IRIS SYSTEM
Local storm report, Feb 8, 11:05 AM PST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1105 AM PST SAT FEB 8 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 AM     HEAVY RAIN       2 W POLLOCK PINES       38.75N 120.61W
02/08/2014  M1.00 INCH       EL DORADO          CA   NWS STORM SURVEY

            EL55 HEAVY RAIN DURATION 6 HOURS

&&

NWS SACRAMENTO CA
IRIS SYSTEM
Local storm report, Feb 8, 11:23 AM PST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1123 AM PST SAT FEB 8 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     SNOW             EL DORADO HILLS         38.69N 121.08W
02/08/2014  U0.0 INCH        EL DORADO          CA   TRAINED SPOTTER

            STILL SNOWING AT 6793 FEET

&&

NWS SACRAMENTO CA
IRIS SYSTEM
Local storm report, Feb 8, 1:03 PM PST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
103 PM PST SAT FEB 8 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     SNOW             4 W DONNER PEAK         39.31N 120.39W
02/08/2014  M16.0 INCH       PLACER             CA   TRAINED SPOTTER

            ELEV 6973FT. STILL SNOWING 100 PM WITH TEMPS
            32-34 DEGREES. SNOW DURATION 24 HOURS

&&

NWS SACRAMENTO CA
IRIS SYSTEM

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 1:56 PM PSTWind AdvisorySTO3 hr

Nearby

Winter Storm Warnings in California, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.